# SDR AU990416039

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbo Charger
- Part number: LW12463
- Condition: Seized
- Location: Nr 1 Engine
- Component: Garrettltd
- Stage of operation: TX
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(AU) NR 1 ENGINE WOULD NOT PRODUCE FULL POWER PRIOR TO TAKEOFF.  MAINTENANCE FOUND THE TURBOCHARGER SEIZED.  THE UNIT WAS REPLACED.
